# SDR SWAA2024020637434

- Difficulty date: January 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-784291<[01] REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 DWG: 140A9810 SHEET:48 REV:- SRM 51-40-02 AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 DWG: 140A9810 SHEET:48 REV:- SRM 51-40-02 AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNSOFF BELOW. AS RII
